# SDR UALA2010082003063

- Difficulty date: August 16, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 59,848 hours, 22,009 cycles
- Engine: Pwa PW2040
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: S251T2205
- Part serial: 54
- Condition: Faulty
- Location: Position 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YOLK WAS DIFFICULT TO PULL BACK ON ROTATION.  ONCE TRIMMED CONTROL FORCE NORMAL.  REPLACED ELEVATOR FEEL COMPUTER, OPS CHECK OK.
